This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Note on Circuits and Chains of Spread k in the n-Cube
April 1971 (vol. 20 no. 4)
pp. 474
A.D. Wyner, Dep. Appl.Math Weizman Inst. Sci.
A known bound on the maximum size of a subset of the binary n-cube with distance k is applied to yield an asymptotically good bound on the length of a circuit or chain in the n-cube of spread k.
Index Terms:
Circuits, chains, codes.
Citation:
A.D. Wyner, "Note on Circuits and Chains of Spread k in the n-Cube," IEEE Transactions on Computers, vol. 20, no. 4, pp. 474, April 1971, doi:10.1109/T-C.1971.223272
Usage of this product signifies your acceptance of the Terms of Use.